Volume 29 Issue 1 (2020)
International Journal of Mathematics, Game Theory, and Algebra

$250.00$375.00

ISSN: 1060-9881
Frequency: Quarterly
Print Format: 7″ x 10″, Softcover, Single column

ISBN: N/A Categories: ,

Table of Contents

Initial versus Feedback Linearized Form for Dynamic Systems: Qualitative Approach for Models Arising from Excitable Media
Adela Ionescu

A Mathematical Model to Assess the Material Removal Rate during Gas-Assisted EDM Using Buckingham’s Π-Theorem
Nishant K. Singh, Yashvir Singh, and Abhishek Sharma

The Numerical Solution of the Navier-Stokes Equations for a Wide Range of Reynolds Numbers
B. Bermúdez, S. Hidalgo-Caballero, D. Alanís, and W. Fermín González

Three-Parameter Probability Density Function for Engineering Applications
Roman Jaskulski and Piotr Wiliński